Large viscous boundary layers for noncharacteristic nonlinear hyperbolic problems / Guy Métivier, Kevin Zumbrun.

Saved in:
Bibliographic Details
Main Author: Métivier, Guy
Other Authors: Zumbrun, Kevin
Format: Book
Language:English
Published: Providence, R.I. : American Mathematical Society, c2005.
Series:Memoirs of the American Mathematical Society, no. 826
Subjects:
Description
Item Description:"Volume 175, number 826 (second of 4 numbers)."
Physical Description:vi, 107 p. ; 26 cm.
Bibliography:Includes bibliographical references (p. 106-107).
ISBN:0821836498 (alk. paper)
ISSN:0065-9266 ;